# SDR IPXA09855270

- Difficulty date: April 1, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING UPPER EXT SURFACE SKIN XRS 139 BETWEEN FWD SPAR AND STR 515 REPAIR DOUBLER DOES NOT CORRELATE TO SRM REPAIR SURVEY SEQ 752-W3-16.  REPAIR ACCOMPLISHED PER TIMCO REO-G12643 REV R AND UPS EO DC8-5710-32 889A.
